# SDR HALA0700477

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 21,502 hours, 4,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Part number: 849704
- Part serial: 875
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,085 hours, 1,866 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"BTB" ON TAXI OUT, GOT LEADING EDGE FLAP ASSEMBLY LIGHT.  TRIED TO RETRACT BACK UP BUT GOT STUCK IN EXTENDED POSITION.  BITE CHECKED FSEU-MESS NR 27-81-02 BITE PSEU CARD FAULT.  REMOVED AND REPLACED PSEU PER M/M 32-09-04 OPS CHECK GOOD.
